Bulletin of the Belgian Mathematical Society - Simon Stevin

Solutions to equations of {$p$}-Laplacian type in Lorentz spaces

P. De Nápoli and M. C. Mariani

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 8, Number 3 (2001), 469-477.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102714570

Digital Object Identifier
doi:10.36045/bbms/1102714570

Mathematical Reviews number (MathSciNet)
MR1860874

Zentralblatt MATH identifier
1001.35040

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J60: Nonlinear elliptic equations

Keywords
{$p$}-Laplacian Lorentz spaces sumability of solutions

Citation

De Nápoli, P.; Mariani, M. C. Solutions to equations of {$p$}-Laplacian type in Lorentz spaces. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 3, 469--477. doi:10.36045/bbms/1102714570. https://projecteuclid.org/euclid.bbms/1102714570


Export citation